Publication
Title
Determining the optimal number of sublots in a single-product deterministic flow shop with overlapping operations
Author
Language
English
Source (journal)
International journal of production economics. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0925-5273
Volume/pages
92:3(2004), p. 221-239
ISI
000225395300003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.07.2017
To cite this reference